# SDR DALA2016081405999

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FORWARD END OF BEAM NR 4 CRACKED.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
